# SDR CALA2009121700728

- Difficulty date: December 17, 2009
- Submitted: December 17, 2009
- Operation: Air carrier
- Aircraft: N17719
- Make and model: Boeing 737724
- Aircraft serial: 28938
- Aircraft time: 36,878 hours, 12,141 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702030
- Condition: Inoperative
- Location: Cabin
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ON LANDING SMELLED ELECTRICAL LIKE SMELL IN AFT GALLEY.  OVENS AND COFFEEMAKERS NOT USED AND WERE OFF ENTIRE FLIGHT.  REMOVED AND REPLACED AFT LT EMERGENCY LIGHTS POWER SUPPLY PACK AND BATTERY DUE TO BEING INOPERATIVE.  PERFORMED SMOKE/SMELL CHECK REF- FIM-21-00-00-810-806, NO FAULTS OR PROBLEMS NOTED.  A/C OK TO CONTINUE.
